# SDR TC8A97031

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 71128726
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF DUE TO A BIG BANG ON THE LEFT SIDE OF AIRCRAFT.  REMOVED AND REPLACED NR 1 FCU IAW 73-20-1, OPS AND LEAK CHECKED OK.  PERFORMED HIGH SPEED TAXI'S AND NO DEFECTS AT THIS TIME, ENGINE PARAMETERS NORMAL.
